Option+ Children's Clear Allergy Formula Bubble Gum Flavour 115mL
For the temporary relief of symptoms and seasonal and year-round allergies: runny nose, sneezing, itchy, watery eyes, itchy nose and throat.
Dosage: Use only the measuring device provided; single dose may be repeated every 4 to 6 hours; do not exceed 4 doses in 24 hours; retain carton for full information.
Children 6 to under 12 years: 10mL- 20mL
Children 2 to 5 years: 5mL
Children 1 to 2 years: 2.5mL
Do not use: with any other product containing diphenhydramine, even one used on skin; in children under 6 years of age.
Ask a doctor or pharmacist before use if you: have glaucoma, breathing problem such as emphysema or chronic bronchitis, difficulty with urination; take sedatives or tranquilizers; are pregnant or breastfeeding.
When using this product: drowsiness may occur; alcohol, sedatives and tranquilizers may increase drowsiness; do not drive or engage in activities requiring alertness; avoid alcoholic drinks; excitability may occur, especially in children.
Stop use and ask a doctor if symptoms worsen or last for more than 7 days.
Keep out of reach of children. In case of overdose, call a poison control centre or get medical help right away.
Active Ingredient: (Each 5mL): Diphenhydramine Hydrochloride 6.25mg (Antihistamine).
Non-Medicinal Ingredients: Bubble gum flavour, Citric acid, Glycerin, Potassium citrate, Purified water, Sodium benzoate, Sodium carboxymethyl cellulose, Sorbitol liquid, Sucralose, Vanilla flavour.